MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta obstetricia et gynecologica Scandinavica · 1989

Ovarian hyperstimulation syndrome due to exogenous gonadotropin administration.

Bider D, Menashe Y, Oelsner G, Serr D M, Mashiach S, Ben-Rafael Z

СтатьяПеревод в очереди

Аннотация

During the last decade, 154 patients treated with human menopausal gonadotropin human chorionic gonadotropin developed hyperstimulation necessitating hospitalization in 201 cycles. Moderate ovarian hyperstimulation occurred in 116 of the patients and severe ovarian hyperstimulation in 34. Sixteen patients underwent operative procedures. Twelve patients underwent puncture of the pleura or abdomen to drain symptomatic hydrothorax or ascites, with clinical improvement of the symptoms in all of them. Three patients had coagulation abnormalities, and 1 patient had thromboembolic phenomena. Hyperstimulation seems to be associated with an increased pregnancy rate, since seventy-five pregnancies (35%) occurred in the study group. Appropriate monitoring can reduce the rate of OHSS but it should be kept in mind that death due to OHSS may occur.

Для цитирования: Bider D, Menashe Y, Oelsner G, Serr D M, Mashiach S, Ben-Rafael Z. Ovarian hyperstimulation syndrome due to exogenous gonadotropin administration.. Acta obstetricia et gynecologica Scandinavica. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.